Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Limit theorems for wobbly interval intermittent maps

Tom 261 / 2021

Douglas Coates, Mark Holland, Dalia Terhesiu Studia Mathematica 261 (2021), 269-305 MSC: 60F05, 37A50, 37C40. DOI: 10.4064/sm200427-21-11 Opublikowany online: 16 August 2021

Streszczenie

We consider perturbations of interval maps with indifferent fixed points, which we refer to as wobbly interval intermittent maps, for which stable laws for general Hölder observables fail. We obtain limit laws for such maps and Hölder observables. These limit laws are similar to the classical semistable laws previously established for random processes. One of the examples considered is an interval map with a countable number of discontinuities, and to analyse it we need to construct a Markov/Young tower.

Autorzy

  • Douglas CoatesDepartment of Mathematics
    University of Exeter
    North Park Road
    Exeter EX4 4QF, UK
    e-mail
  • Mark HollandDepartment of Mathematics
    University of Exeter
    North Park Road
    Exeter EX4 4QF, UK
    e-mail
  • Dalia TerhesiuDepartment of Mathematics
    University of Leiden
    Niels Bohrweg 1
    2333 CA Leiden, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek